MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The physician reported patient (b)(6) had an rnr pocket infection.The physician treated the patient with antibiotics and they responded positive clinically; however, when the physician takes the patient off antibiotics, the infection flares up.Therefore, the patient and the physician decided to explant the device.
 
Event or Problem Description
The physician reported patient 835-arh had an rnr pocket infection.The physician treated the patient with antibiotics and they responded positive clinically; however, when the physician takes the patient off antiobiotics, the infection flares up.Therefore, the patient and the physician decided to explant the device.
 
Additional Manufacturer Narrative
Device was never returned for evaluation.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key7691289
Report Number3005025697-2018-00007
Device Sequence Number11456048
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2002
Device Catalogue Number2002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;